Giving up on Zoloft

I think I might give up on Zoloft. It's been 36 days of Zoloft and no improvements. I know that I haven't stayed on a dose for long since I keep upping every week or so but hello shouldn't I feel better by now? I am only 97 pounds... for some reason I thought this medicine would act fast. I'm losing hope. I'm still a walking paranoid panic attack. I'm tired! I'm drained.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

13 Replies

oldestnewest
  • Hey, I think thats the right decision, good for you. The longer you take them, the more hell it will be to get off them, and the reality is, we cant be taking them forever can we? I think the way forward is to not put tablets we dont know much about into our own bodies. Ill add a link here, its a doctor talking about the reality of taking zolfot (sertraline), and why you shouldnt be taking them. I was on them for a long time and they didnt help me.

  • Does the link work for you?

  • No. Says error

  • What's your dose if you don't mind me asking? I just increase to 100mg but I stared 25mg in February and haven't seen any improvement :( my doc said it's because it wasn't the right dose

  • Me too! I started 25mg Feb 27 and now 5 weeks later I am at 100mg. It's been only 2 days of 100.

  • I've been on 100 for one week so far. If you're having really bad side effects I would say stop, but you should give the med a little more time! Maybe we can keep eachother up to date on how it's working. If it really bothers you I would say switch

  • I'm actually having no side effects at all........ which I thought it was super weird since everyone was complaining about the side effects..... actually just the increased anxiety and still panic but other than that no runs or anything like that

  • That's great!! Yeah mine is just increased anxiety, some leg tingles and really shaky the first day I increased my doses. Otherwise not too bad

  • I think I might give it 2 more weeks.... my main problem is this derealization... that the doctor says it's anxiety so if this pill is giving me more anxiety I don't know how I'm going to get better.. You are familiar with derealization? It's PURE HELL

  • Just remember medication isn't a magic fix. It doesn't work straight away, and it can take a while to adjust to being on it, then again with each dose increase.

    It can take up to 3 months to really know the effect it will have. Has this been discussed with you?

    I've been on it for nearly a year. I started on 50mg and after 2 months I upped to 100mg after consulting my with my doctor. I've remained on that dose since. I found that any effects I had tapered off in the first few months.

    Zoloft may not be the best drug for you though, but don't stop the meds without discussing it with your doctor first.

    So make an appointment and until then practice your self care, be kind to yourself, get plenty of rest, drink enough water, eat regularly, mild exercise too.

  • I started on 25 mg of Zoloft and it didn't help much. I have been on 50 for 2 months now and I do feel a difference. You just have to find the right dosage and stick with it long enough to see if it will work.

  • Did it take you 2 months to feel a difference?

  • Yes, I think it did take a few months for me to realize it. It's a slow process, doesn't happen overnight unfortunately.

You may also like...